# SDR UPS96205626

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED FS 420-440, STR 9L, HAS CORROSION UNDER EDGE OF LAP AND FS 440, STR 8L-10L HAS CORROSION UNDER CIRCUMFERENTIAL JOINT ON FORWARD SIDE.  REPAIRED PER SRM 51-30-2, 51-10-6, 51-20-4 AND DWG NR 69-62161.
